# SDR UPS00433340

- Difficulty date: June 10, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65B0794114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO - CRACK IN STIFFENER ON TOP OF NWW AT BS 300 RBL 22.  REPLACED STIFFENER IAW SRM 51-30-02.
